# SDR ASAA9980122

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 223, CREW REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WS DIFFICULT TO OPEN.  TIGHTENED THE UPPER WINDOW TRACK SCREWS AND SECURED THE AFT WINDOW MOLDING AND OPERATED NORMALLY.  (M)
